# SDR 9521649754

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FORWARD SERVICE DOOR NB 4 BEAM FITTING AT THE FORWARD INTERCOSTAL.  REPLACED FITTING PER SRM 51-30-2.
